Главная Текущий год Архив Инструкции авторам Submission Login Контакты
International Journal for Uncertainty Quantification

Импакт фактор: 4.911
5-летний Импакт фактор: 3.179

Бесплатный онлайн-доступ

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Архив

Том 9, 2019 / Выпуск 5

DOI: 10.1615/Int.J.UncertaintyQuantification.v9.i5

Table of Contents:

ROBUST UNCERTAINTY QUANTIFICATION USING RESPONSE SURFACE APPROXIMATIONS OF DISCONTINUOUS FUNCTIONS
415-437 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.2019026974
BAYESIAN OPTIMAL EXPERIMENTAL DESIGN INVOLVING MULTIPLE SETUPS FOR DYNAMIC STRUCTURAL TESTING
439-452 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.2019025897
ROBUSTNESS OF THE SOBOL' INDICES TO DISTRIBUTIONAL UNCERTAINTY
453-469 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.2019030553
KERNEL-BASED STOCHASTIC COLLOCATION FOR THE RANDOM TWO-PHASE NAVIER-STOKES EQUATIONS
471-492 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.2019029228
SHAPLEY EFFECTS FOR SENSITIVITY ANALYSIS WITH CORRELATED INPUTS: COMPARISONS WITH SOBOL' INDICES, NUMERICAL ESTIMATION AND APPLICATIONS
493-514 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.2019028372
Begell house Digital Library - Whole Library in One Click